# SDR GAIA01214ST

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED THAT STRINGER CLIPS AT BS 990 STRINGER 7, 8, 9L AND 660 STRINGER 8, 9R AND 680 STRINGER 7R AND 700 STRINGER 9R ARE CRACKED.  ACCOMPLISHED STRINGER CLIP REPLACEMENT AT BS 990 STRINGER 7, 8, 9R AND 660 STRINGER 8, 9R AND 680 STRINGER 7R AND 700 STRINGER 9R IAW B727 SRM 51-30-2.  (M)
